# SDR 070061

- Difficulty date: March 9, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1315
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK MAINTENANCE INSPECTION RENO MAINTENANCE REPORTED THAT 2 CEILING MOUNTED EMERGENCY LIGHTS DID NOT TEST.  RENO MAINTENANCE ALSO REPORT THAT THEY RELAMPED THE FIXTURES.  A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
